# SDR P5CA0601506

- Difficulty date: November 23, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 32,550 hours, 4,780 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pdu
- Part number: UNREADABLE
- Part serial: 8141
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE SINGLE DRIVE STATUS MSG NR 3 LED INOP PNEUMATICALLY.  REPLACED LE PDU.
